Skip to main content
The ITW Agenda

The ITW Agenda

ITW 2024 features thought leadership from the most senior executives in the industry. With distinct summits across three stages, there is content for everyone, whether you need to understand how best to seize the AI opportunity, explore the developments in FTTH, or even see how interest rates are impacting debt financing. The agenda is curated to provide you with the knowledge to put your best foot forward.

Thought-leadership that will drive your business forward

Loading
02:00 PM
  1. Convention Center - Ballroom Level
    360 mins
06:00 PM
  1. Riverview Ballroom
    120 mins
    Sponsored by:
    ZEEBU
07:30 AM
  1. Convention Center - Ballroom Level
    570 mins
09:10 AM
  1. Transformation Stage
    5 mins
    • Future Networks
09:30 AM
11:00 AM
  1. Transformation Stage
    50 mins
    • Future Networks

    Telcos are moving away from their own private virtualised networks to cloud-based networks which can deliver flexible services to customers much quicker and more affordably. This shift to an OpEx framework is what underpins emerging NaaS and IaaS business models, but in order to deliver, an equilibrium in scalability, service quality and cost must be found. This panel will discuss:

    • What are the deployment drivers globally?
    • What does success look like in relation to VNF deployment on public cloud?
    • Is a carrier-grade hybrid cloud strategy ‘just right’?
    • Where are the virtualisation opportunities? And has the RoI been found?
  2. Engage Stage
    5 mins
    • People
    Sponsored by:

    ARCADIAN 

    VERIZON PARTNER SOLUTIONS

  3. Digital Infra Stage
    50 mins
    • Data Center

    AI is driving a massive amount of data demand, which is great news for the digital infrastructure industry. For example, Nvidia, maker of AI super chips, reported that Q2 2023 data centre revenue was up 171% YoY. The merger of cloud data centres with exascale supercomputing, specifically for AI applications, is reshaping what we know about data centre designs, and working out how preparations for AI requirements will impact the balance sheet is a difficult task. This session will explore:

    • What kind of densities will data centres need to be prepared for?
    • What does it mean for project deadlines and planned builds?
    • What are the constraints and how can they be managed?
11:05 AM
  1. Engage Stage
    10 mins
    • People

    The GLF DIB working group lead will share the outcome of the fifth annual DIB report.

    GLF

11:15 AM
11:50 AM
  1. Transformation Stage
    50 mins
    • Future Networks

    The Network-as-a-Service model promises to provide competitive advantage and new revenue streams through the ability to offer customized, on-demand connectivity services to customers. However, there are still system, marketplace, and standardisation gaps that must be bridged to enable successful NaaS deployment. This panel will explore:

    • What services, platforms, ecosystem and standards are required?
    • What is the campus NaaS opportunity?
    • How are telcos aligning NaaS and digital transformation strategies?
    • What apps or services can telcos offer as part of NaaS to create new revenue generating opportunities?
  2. Digital Infra Stage
    50 mins
    • Data Center

    Amidst energy crises, 100kw rack densities, widespread GPU adoption, and ESG imperatives, the access to available power infrastructure, ideally from reliable, renewable sources, is critical. Illustrating the impact these drivers can have, JLL expects to see a ‘bring the data centre to the power’ rather than ‘bring power to the data centre’ approach for AI training facilities. This session will address the differing approaches to power purchasing and explore:

    • PPAs and renewables procurement
    • Hired Energy as a Service, multi timescale energy market participation and other strategies
    • Where, how much, and when will the energy be needed?
12:00 PM
12:40 PM
  1. Transformation Stage
    50 mins
    • Future Networks

    The automation of everyday functions and repetitive processes such as the configuration, management, deployment, and operation of physical and virtual devices within a network, improves service availability and customer experience. To reach the potential, operators must overcome implementation hurdles and ensure informed decision-making. This panel will explore:

    • Which inter- and intra-provider APIs to build out and the implementation challenges
    • How are smart contracts and blockchain being adopted to deliver telecom services?
    • APIs to align with Gen Z’s specific needs and preferences as developers, employees, and customers

    GLF

  2. Digital Infra Stage
    50 mins
    • Data Center

    Escalating demands for cloud services, IoT proliferation, AI advancements, and the digitization of industries have intensified the need for highly interconnected data centres. The digital infrastructure ecosystem is converging to facilitate seamless connectivity from the cloud to the edge, but there are inherent challenges of speed, scalability, and security to grapple with. This session will discuss:

    • Are efficient network interconnect points becoming a rare commodity? and if so, how is hub scarcity being mitigated?
    • How is the rise in data traffic, location concentration, and fierce competition for high-bandwidth connections impacting decision-making?
    • Are connectivity solutions diverse enough?
    • How is scalability being prioritised, and how are these requirements being catered for?
01:30 PM
  1. Lunch Break
    60 mins
02:30 PM
  1. Transformation Stage
    50 mins
    • Future Networks
    • What is the impact of AI on inter-carrier automation?
    • How can billing performance and dispute resolution at wholesale carriers be improved?
    • What internal practices are being revolutionised by AI?
    • How does AI help with network performance?
  2. Engage Stage
    50 mins
    • Subsea Connect
    • Thinking big but small – is there any value in small subsea cable systems?
    • How does the cable ship shortage tally against planned routes over the next three years?
    • What does the 1 petabit cable mean for global connectivity?
    • How are geopolitical factors impacting projects? And what are the effects of market bifurcation?
  3. Digital Infra Stage
    50 mins
    • Investment & M&A
    • Asset class breakdown and nuances
    • What’s the current fund-raising environment?
    • Have some of the drivers proven less impactful than predicted?
    • Are the underlying fundamentals still there to support valuations?
03:20 PM
  1. Transformation Stage
    50 mins
    • Future Networks

    Telecom businesses continue to investigate the value of blockchain and DLT for ordering, billing, and settlement needs. Beyond the hype, what use cases are producing value today? The panel is represented by US carriers with a pragmatic view of blockchain who will discuss their strategic approach, insight into their early returns, and where they’re heading. This session will discuss:

    • Blockchain and DLT Use Cases
    • Integration Challenges
    • Strategic Insights
    • Practical Advice
    Sponsored by:
    SAGE MANAGEMENT
  2. Engage Stage
    50 mins
    • Subsea Connect

    Join us for a series of subsea project updates that will include a focus on specific issues, such as challenges to overcome in design/planning, supply chain and logistics, sustainability, and new technology implementation. The updates will conclude with a discussion and questions from the audience.

  3. Digital Infra Stage
    50 mins
    • Investment & M&A
    • Will non-core asset divestiture continue at pace?
    • Will the global slow-down in deal valuations continue?
    • What sectors are prime for opportunistic M&A?
    • What effect does private equity ownership have on the industry?
    • What about activity in the small to mid-market space?
04:10 PM
  1. Transformation Stage
    30 mins
    • Future Networks

    Join us for a series of quick-fire presentations on new network innovations changing the industry. If you have an innovation to share, contact the team today.

    Sage Networks - DDoS cyberattacks as an anti-competitive strategy among ISPs

     

  2. Digital Infra Stage
    50 mins
    • Subsea Connect

    For the stakeholders in core infrastructure ownership, the planning, construction, and delivery of mission-critical networks is a constantly evolving process. How are the most prominent players ensuring success through innovation of thought, practice, and technology? This panel will focus on several important topics including:

    • The benefits of managed optical fiber networks (MOFN) and open CLSs
    • The significance of diversity in planning new network deployments
    • The steps owners and operators are taking to prepare for the opportunities and challenges posed by AI
    Sponsored by:
    EXA + CIENA
04:40 PM
  1. Transformation Stage
    50 mins
    • Future Networks
    • Of the new connectivity services driving growth, which has most potential?
    • Where does SASE fit into business growth strategies? And how can it be utilised to double down on SD-WAN successes?
    • What are the partnership success stories?
08:00 AM
  1. Convention Center - Ballroom Level
    540 mins
09:30 AM
  1. Transformation Stage
    50 mins
    • Future Networks
    • What are end-users looking for when selecting a connectivity provider?
    • How customer demands have shaped connectivity provider's offering
    • Project challenges and how they were overcome
  2. Engage Stage
    30 mins
    • Messaging & SMS
    • What can be done to disincentivise fraud?
    • How can industry-wide unity be achieved?
    • Where should platforms be investing?
10:00 AM
  1. Engage Stage
    45 mins
    • Messaging & SMS

    A series of interactive networking roundtable discussions focused protecting the individual.

    Uncover new ideas and perspectives that will help shape your outlook on the evolution of the business messaging world and improve your connections along the way.

10:20 AM
  1. Transformation Stage
    50 mins
    • Future Networks
    • How is peering being improved through IPX services?
    • ‘One-stop shop’ or ‘best in class’? – approaches to business models
    • How are challenges being overcome as a collective?
10:45 AM
  1. Engage Stage
    45 mins
    • Messaging & SMS

    Whilst SMS is still the leading channel for business messaging, RCS has been gaining traction, and recent announcements promise greater ubiquity for the channel, with businesses looking to capitalise. This is an indicator of the evolving messaging landscape, but have we reached an inflection point yet, and what gaps still need filling? This panel will discuss:

    • What are the opportunities and challenges for those looking to leverage and implement RCS?
    • What are the implications for messaging interoperability?
    • What impact will the advent of RCS have on messaging market dynamics?
    • What is the future trajectory for adoption?
10:50 AM
  1. Digital Infra Stage
    60 mins
    • Digital Divide
    • Will trust in the continent translate into increased hyperscale presence?
    • What impact will the shifting regulatory environment have on ISPs?
    • Can a leaf be taken out of the subsea playbook for collaborative terrestrial fibre projects?
    • How is service procurement shifting the focus?
11:30 AM
  1. Transformation Stage
    60 mins
    • Future Networks
    • What are the go-to market strategies?
    • How are cost, agility and flexibility being balanced?
    • What are the latest product portfolio diversifications?
  2. Engage Stage
    45 mins
    • Messaging & SMS
    • Is CPaaS ushering in the beginning of a new hubbing model for carriers?
    • What threats and opportunities does AI pose for the CPaaS industry?
    • How are customer-centric strategies evolving?
11:50 AM
  1. Digital Infra Stage
    60 mins
    • SatCom
    • How are commercial models playing out?
    • What will the next 5 years have in store?
    • What’s the outlook for direct to device connectivity? And when will space-based 5G become a commercial reality?
    • What applications are we seeing for satellite-based IoT?
12:15 PM
  1. Engage Stage
    45 mins
    • Messaging & SMS

    Those who’ve been directly involved in the A2P messaging space for years talk about it being worth tens of billions. This however pales into insignificance when compared with spend on the likes of digital advertising. So, what is the way forward? The session will discuss:

    • Is the lucrative environment still there?
    • Has the spectre of fraud broken the trust in A2P irreparably?
    • How is competition from alternative channels being fought off?
12:30 PM
  1. Transformation Stage
    30 mins
    • Future Networks
    Explore the dynamic landscape of IP address with Lu, CEO & Founder of LARUS, as he addresses the challenges within the current system. Discover LARUS' innovative strategies for equitable internet access, their significant contributions to regions in dire need, and the pursuit of a decentralized and transparent IP allocation process using blockchain technology. Join us to understand how these initiatives are empowering individuals and businesses globally and advocating for internet connectivity as an essential right - ultimately enabling ISPs to own their IPs—the most critical element for any internet business, from telecoms to cloud providers.
    Sponsored by:
    LARUS
01:00 PM
  1. Lunch Break
    90 mins
02:30 PM
  1. Transformation Stage
    50 mins
    • Regs & Compliance

    Illegal and unwanted calls are a global problem, and according to the Hiya global call threat report, 7.3 billion suspected spam calls took place in Q4 2023, up from 6.55 billion spam calls in Q3 2023. The size of the challenge for the national regulatory authorities and industry players can’t be underestimated and is amplified when combating fraudulent communications arriving through international gateways. This session, which brings together One Consortium members and public authorities, will discuss the path forward to building global cooperation between the industry, regulators and law enforcement to fight scams and nuisance communication, addressing the following questions:

    • How large and complex is the threat to public trust?
    • Who are the main stakeholders combating this threat, their respective roles, and the challenges they face ?
    • How can the industry contribute to the fight against fraudulent calls ? How can the industry, working with the other stakeholders, define, deploy and enforce an efficient toolbox globally?
    • What aspects require intricate co-ordination and co-operation between industry, NRAs and law enforcement? And how is this collaboration realised on a global scale?
  2. Engage Stage
    50 mins
    • Go Green

    A series of interactive networking roundtable discussions focused on sustainable digital infrastructure.

    Uncover new ideas and perspectives that will help shape your outlook on the business criticality of ESG initiatives and sustainable solutions and improve your connections along the way.
03:20 PM
  1. Transformation Stage
    50 mins
    • Regs & Compliance
    • What’s the latest on STIR/SHAKEN implementation?
    • International comparisons – how to navigate the patchwork of regulations
    • How are evolving robocall techniques and technologies being countered?
04:10 PM
  1. Transformation Stage
    125 mins
    • Go Green

    Get ready for an exciting event as we join together as an industry for a more sustainable tomorrow! Join us for the highly-anticipated Greener Data - Volume Two book launch, a thought-provoking symposium including participating authors and industry thought leaders, and an unforgettable networking celebration.

    Loading

     

    Sponsored by:
    JSA GREENER DATA
08:00 AM
  1. Convention Center - Ballroom Level
    360 mins

Interested in speaking at ITW 2025

If you have any exciting news to share or you think you would be a good addition to the ITW 2025 agenda, we cannot wait to hear from you.
If you are interested in speaking at ITW 2025, please do get in touch with us today!

Enquire Today